Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sharp pain in the nostril. Taking Ibuprofen. Need to take sinus medication?

I have a sharp pain in my right nostril . I am taking Valacyclovir for m the Dr. But the pain is more frequent after two days on this medication. Dr is not avail until Monday. I m taking Ibuprofen for the pain. The pain is like nerve endings. Shuld I buy over the counter Sinus medication. I ve never had a sinus infection and I m 68.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having herpes infection as you are on treatment by valacyclovir.
Hence sinus medications are not required continue ibuprofen for pain.
If the pain won't subside do consult your doctor.
Thank you.
Answered: Sun, 17 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor